# SDR DXTA200702455

- Difficulty date: September 7, 2007
- Submitted: September 10, 2007
- Operation: Air carrier
- Aircraft: N908QS
- Make and model: Cessna 750
- Aircraft serial: 7500108
- Aircraft time: 7,274 hours, 4,475 cycles
- Engine: Allsn AE3007C
- System (JASC): 3240 · Landing Gear Brake System
- Part: Cable
- Condition: Sticking
- Location: Mlg Brake Assy
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BRAKES REQUIRE EXCESSIVE FORCE FOR LANDING AND TAXIING. AFTER LANDING, BRAKES SEEMED AT TIMES AS IF THEY WERE DRAGGING AND HAD TO APPLY 50+ N2 TO TAXI.  VERIFIED SQUAWK. RT BRAKES LOCK UP WHEN HYDRAULIC POWER IS ON.  TROUBLESHOT STICKY CABLE, C/P SEAT.  LUBED CABLE COMPLIED WITH TAXI CHECK.  OPS CHECKED GOOD IAW 750 M/M CH 32-42-01.
